Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sedating effects of Zoloft

Posted by joe on June 26, 1998, at 13:54:20

In reply to Sedating effects of Zoloft, posted by Buffalo on June 22, 1998, at 23:16:28

> Hi all- I've been taking Zoloft- 50 mg, qd- for more than a year, for a condition diagnosed as major depression. It seems to me that I am increasingly having trouble with the sedating effect, that is, I have trouble getting through a day without a long nap in the afternoon, and I will sleep for ten or eleven hours a night, if I allow myself to. I've been self medicating with coffee and gensing, which helps a little, but I'm sick of sleeping so much of my time away, and the sleepiness, when it hits, makes it hard to live a normal life, like holding a job, for example. Are there any newer ssri's that address the sedating/sleepiness issue? Please don't suggest St. John's Wort. I tried it for a few weeks, but it couldn't hold the line against the swing into depression when it came. I've got to stay on antidepressants for the time being. Thanks. -B.

Prozac and Wellbutrin are definitely more
activating than Zoloft.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe thread:39